Research ArticleOpen accessIn the keywordsSpline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of VarianceBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 13 Oct 2012 · 7,955 accessesView PDFCite
5 results for “sobolev space”
Set a search alertResearch ArticleOpen accessIn the keywordsAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the abstractFitted Reproducing Kernel Method for Solving a Class of Third-Order Periodic Boundary Value ProblemsAsad Freihat, Radwan Abu-Gdairi, Hammad Khalil et al.American Journal of Applied Sciences, Vol. 13, Issue 5 · 11 May 2016 · 7,647 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntroduction to the Besov Spaces and Triebel-Lizorkin Spaces for Hermite and Laguerre expansions and some applicationsA. Iris, P. LopezJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 7,580 accessesView PDFCite